# SDR USAA2011110600010

- Difficulty date: October 18, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 36,023 hours, 16,063 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151000100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FLOOR PANEL 242HF BETWEEN FR36 TO FR42, BETWEEN -Y1732 TO -Y1292.  REPLACED FLOOR PANEL 242HF IAW A320 SRM 53-02-00 AND IRM 9701 REV G.
